# SDR SWAA2016090955641

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 61,660 hours, 35,896 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A651618
- Part serial: 000308
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER AND LOWER DOOR HANDLE MECHANISM MOUNTING MACHINED BEAMS CRACKED AT THE UPPER AND LOWER FORWARD INBD FASTENERS.  R & R DOOR IAW AMM.
